# SDR 02FDEA00508

- Difficulty date: July 20, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE GOUGED AT BS 540, JUST BELOW STR 14R.  REPAIRED SHEAR TIE BS 540 BELOW STR 14R IAW SRM 53-10-4, 53-10-2.
